# SDR SWAA2015052740092

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 62,973 hours, 50,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT BULLNOSE LIGHT INOPERATIVE AT ROW 20.  REPAIRED LIGHT IAW MM.
